# SDR C2XA98CL089

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pc Board
- Part number: 1143640681
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 3268 - CREW REPORTED THAT AFTER DEPARTURE, THE LANDING GEAR WOULD NOT RETRACT, AIRCRAFT CONTINUED ON TO CLE FROM CVG.  AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED PC BOARD A316 IAW B1900 MM 32-30-00.  THE RIGHT GEAR SQUAT SWITCH WAS ALSO READJUSTED FOR PRECAUTIONARY MEASURE IAW B1900 MM 32-60-05.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
